# SDR 2002FA0000348

- Difficulty date: March 5, 2002
- Submitted: March 14, 2002
- Operation: General aviation
- Aircraft: N949NA
- Make and model: Gulstm G1159
- Aircraft serial: 221
- Engine: Rroyce SPEY5118
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1159P200597
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL MAINTENANCE INSPECTION THE NR 2 ENGINE THROTTLE CABLE (FS-512 R) WAS FOUND TO BE SEVERELY FRAYED WITH APPROXIMATELY 50 PER CENT OF THE STRANDS BROKEN.  THE OTHER CABLES DID NOT HAVE ANY BROKEN STRANDS BUT DID HAVE SOME WIRES BROKEN.
